# SDR EVGR20060915

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: General aviation
- Filed by: Jaars Inc, repair station EVGR735D
- Aircraft: N628PM
- Make and model: Robsin R44
- Aircraft serial: 1493
- Aircraft time: 498 hours
- Engine: Lyc O540F1B5
- Engine time: 498 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 103571651
- Condition: Worn
- Location: Magneto
- Part time: 498 hours
- Component: Magneto
- Component part number: 106006163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FIRST 500 HOUR MAGNETO INSPECTION, THE TAB ON THE COIL WAS MISALIGNED AND EXHIBITED EXCESSIVE WEAR.
